# SDR USAASB98084

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - MAINTENANCE FOUND THE FORWARD CABIN EMERGENCY LIGHTS ILLUMINATE WITH SWITCH IN THE OFF POSITION.  MAINTENANCE FOUND A BROKEN WIRE AT PIN NR 2 OF THE SWITCH.  REPAIRED SAME.  OPS CHECK GOOD.  (M)
